# SDR DL757992435

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOORBEAM FS 1681 UPPER CAP, HAS CORROSION REPAIR.  THE UPPER CAP OF THE FS 1681 PASSENGER FLOORBEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION ALONG ITS LENGTH.  THE      ENTIRE UPPER CAP FLANGE WAS TRIMMED OFF TO REMOVE ALL OF THE CORROSION.  A NEW SECTION OF UPPER CAP WAS FABRICATED FROM THE SAME EXTRUSION AS THE ORIGNAL BEAM AND INSTALLED PER ER/A 368560-14, REV B.
